# SDR VJ970292

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 591769637
- Condition: Came Off
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR SLIDE COVER CAME OFF.  REINSTALLED SLIDE IAW MM 25-62-0.
